Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 227–227 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 89 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug overdose

A 38-year-old man developed unconscious and increased WBC count following a suicide attempt by overdose of brotizolam and eszopiclone. Later, he developed increased WBC count, creatine kinase and chloride following a second suicide attempt by overdose of brotizolam, haloxazolam and levomepromazine. Additionally, he experienced sleep disorders during treatment with chlorpromazine as pain killer for headache [routes not stated; not all duration of treatment to reactions onsets and outcomes stated].

The man's childhood and adolescent development was normal, and his social skills were standard. At the age of 23 years (at that time he was fourth year university student), he withdrew from all social activities as he was convinced that he was being observed. Subsequently,...

Reference

  1. Izuhara M, et al. Cognitive behavioral therapy for insomnia as adjunctive therapy to antipsychotics in Schizophrenia: A case report. Frontiers in Psychiatry 9: 260, 12 Jun 2018. Available from: URL: http://doi.org/10.3389/fpsyt.2018.00260 - Japan

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations